# SDR UHLA2013062800304

- Difficulty date: June 28, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N815MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000034
- Aircraft time: 22,275 hours, 14,782 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Shear Plate
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TIE DOWN NUT PLATE FITTING UNDER LT SHEAR PLATE.  BLENDED CORROSION, REPAIRED FITTING.  MAJOR REPAIR.
